MathSciNet Relay Station
MathSciNet bibliographic data
MR1436630 93B05 (93E03)
Bashirov, Agamirza E.; Kerimov, Kerim R. On controllability conception for stochastic systems. SIAM J. Control Optim. 35 (1997), no. 2, 384–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement